Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 178, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Apr 25, 2017, 9:42 PM CDT for 5 counties in Oklahoma. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2017, 9:42 PM CDT (02:42 UTC)
- Expired
- Apr 25, 2017, 10:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 60.0 mph
Counties Garvin County, OK, McClain County, OK, Pontotoc County, OK, Pottawatomie County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 67 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 5:59 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1456 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1711 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 10.8
The text
As transmitted.
284
WUUS54 KOUN 260242
SVROUN
OKC049-087-123-125-133-260330-
/O.NEW.KOUN.SV.W.0178.170426T0242Z-170426T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
942 PM CDT TUE APR 25 2017
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Northeastern Garvin County in southern Oklahoma...
Southern Seminole County in east central Oklahoma...
Northern Pontotoc County in east central Oklahoma...
South central Pottawatomie County in central Oklahoma...
Southeastern McClain County in central Oklahoma...
* Until 1030 PM CDT
* At 941 PM CDT, a severe thunderstorm was located near Byars, moving
east at 40 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Ada, Stratford, Konawa, Byng, Francis, Byars, Sasakwa and Vanoss.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3476 9702 3492 9707 3509 9649 3476 9649
TIME...MOT...LOC 0241Z 258DEG 35KT 3485 9701
HAIL...2.00IN
WIND...60MPH
$$
BRB3 follow-up statements
052
WWUS54 KOUN 260257
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
957 PM CDT TUE APR 25 2017
OKC049-087-260306-
/O.CAN.KOUN.SV.W.0178.000000T0000Z-170426T0330Z/
Garvin OK-McClain OK-
957 PM CDT TUE APR 25 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GARVIN AND
SOUTHEASTERN MCCLAIN COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3481 9693 3496 9693 3509 9649 3480 9649
TIME...MOT...LOC 0256Z 254DEG 34KT 3488 9685
$$
OKC123-125-133-260330-
/O.CON.KOUN.SV.W.0178.000000T0000Z-170426T0330Z/
Seminole OK-Pontotoc OK-Pottawatomie OK-
957 PM CDT TUE APR 25 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHERN SEMINOLE...NORTHERN PONTOTOC AND SOUTH CENTRAL
POTTAWATOMIE COUNTIES...
At 956 PM CDT, a severe thunderstorm was located 7 miles southwest of
Konawa, moving east at 40 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Ada, Konawa, Byng, Francis and Sasakwa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3481 9693 3496 9693 3509 9649 3480 9649
TIME...MOT...LOC 0256Z 254DEG 34KT 3488 9685
HAIL...2.00IN
WIND...60MPH
$$
BRB023
WWUS54 KOUN 260307
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1007 PM CDT TUE APR 25 2017
OKC123-125-133-260330-
/O.CON.KOUN.SV.W.0178.000000T0000Z-170426T0330Z/
Seminole OK-Pontotoc OK-Pottawatomie OK-
1007 PM CDT TUE APR 25 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHERN SEMINOLE...NORTHEASTERN PONTOTOC AND SOUTH CENTRAL
POTTAWATOMIE COUNTIES...
At 1007 PM CDT, a severe thunderstorm was located near Konawa, moving
east at 40 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Konawa, Byng, Francis and Sasakwa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3485 9680 3498 9686 3509 9649 3486 9649
TIME...MOT...LOC 0307Z 256DEG 34KT 3493 9675
HAIL...1.75IN
WIND...60MPH
$$
BRB424
WWUS54 KOUN 260314
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1014 PM CDT TUE APR 25 2017
OKC125-260324-
/O.CAN.KOUN.SV.W.0178.000000T0000Z-170426T0330Z/
Pottawatomie OK-
1014 PM CDT TUE APR 25 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL POTTAWATOMIE
COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3488 9673 3500 9678 3500 9677 3509 9649
3487 9649
TIME...MOT...LOC 0314Z 258DEG 35KT 3495 9666
$$
OKC123-133-260330-
/O.CON.KOUN.SV.W.0178.000000T0000Z-170426T0330Z/
Seminole OK-Pontotoc OK-
1014 PM CDT TUE APR 25 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHERN SEMINOLE AND NORTHEASTERN PONTOTOC COUNTIES...
At 1014 PM CDT, a severe thunderstorm was located 5 miles east of
Konawa, moving east at 40 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Konawa, Byng, Francis and Sasakwa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3488 9673 3500 9678 3500 9677 3509 9649
3487 9649
TIME...MOT...LOC 0314Z 258DEG 35KT 3495 9666
HAIL...2.00IN
WIND...60MPH
$$
BRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 7:01 PM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Apr 25, 7:01 PM CDT, 2 hours 41 minutes before
Area Forecast Discussion National Weather Service Norman OK 701 PM CDT Tue Apr 25 2017 .DISCUSSION... See Aviation. && .AVIATION... A cold front stretched nearly along the I-44 corridor will be producing a north wind shift across our remaining terminals as the front slowly pushes to the south and east. An upper trough will dig in across the southern plains, and interact with the surface boundary to produce scattered convection. The only terminals affected this evening would be across central and northcentral Oklahoma, mainly KOKC, KOUN, and KPNC with tempos for TSRA. Currently, isolated TSRA has already developed far northcentral Oklahoma. Otherwise, a stratus deck will be increasing and lowering by 06Z, resulting in MVFR to marginally IFR conditions as the night progresses. Expecting the stratus to lift and decrease from West to East after 18Z Wednesday, with all terminals going VFR by the end of this forecast period. && .PREV DISCUSSION... /issued 347 PM CDT Tue Apr 25 2017/ DISCUSSION... An active pattern is expected this week and into the weekend with several chances for convection, some of which may be severe, and potential for heavy rain/flooding. Forecast challenges will be timing and coverage of precipitation tonight through early tomorrow, late Thursday/Thursday night, and late Friday through the first half of the weekend, as well as temperatures. Latest water vapor channel imagery loop shows high level moisture streaming northeastward across the southern and central Plains ahead of an amplifying trough now moving through the Rockies. Mean west-southwesterly flow observed in this morning's sounding at Norman has transported warm/well-mixed air from the high terrain to our west over an increasingly moist boundary layer. This capping elevated mixed layer is expected to suppress convection through the rest of the afternoon. Within the larger deepening trough centered over the Rockies, an embedded shortwave trough is seen in WV imagery. Short term model guidance moves this shortwave/PV anomaly across the area this evening providing some forcing. Latest surface analysis shows the cold front extending from near Medford to just south of Watonga to near Sayre. This is most evident in the wind and pressure fields from surface observations. A sharpening temperature gradient and deeper frontal circulation should combine with ascent from aforementioned shortwave trough in a conditionally unstable environment for thunderstorms to form by early-mid evening near and just behind the front. Further south, along a sharpening moisture gradient/dryline extending from just west of El Reno to near Lawton, thunderstorm initiation is unlikely. Dryline circulation is too weak and capping inversion too strong for sustained deep convection. Thunderstorms should first form in northeast Oklahoma and build southwestward to around OKC metro area. There are some uncertainties on spatial details of the forecast with regard to convective coverage (i.e., how far southwest convection will develop) and so the gradient of precipitation probabilities is fairly steep in the vicinity of the metro. Suite of CAMs including SSEO/HRRR/ARW/NMM all all in reasonable agreement and generally support the above scenario. Thunderstorms that form should primarily be behind the cold front and slightly elevated limiting the tornado threat in an otherwise favorable environment with regards to low level shear. Strengthening low level jet this evening will elongate hodographs and results in fairly strong 0-1km helicity. However, low level thermodynamics immediately behind the front won't be favorable for tornadoes. We'll have to monitor the evolution of the convection within proximity to the front, but current indications are that the primary threat will be large hail. Moderate instability and strong deep layer shear will support organized/sustained updrafts supportive of significant hail, but storm mode may quickly evolve to linear limiting the hail size to golf balls. An exception would be if thunderstorms are the far southwest end can remain discrete long enough and sustain strong mid-level rotation for long enough to favor larger hail sizes. Thunderstorms should generally shift southeast of the area through the night with some showers still possible, across the entire area through at least midday tomorrow. Showers will be supported by a second more amplified shortwave moving through, although the environment will not be as moist/conditionally unstable so deep/intense convection is not expected. The exception may be across the far southeast for a period mainly early tomorrow, especially if timing of the second wave is slower than currently anticipated. Temperatures will be much cooler as stratus persists limiting diabatic heating and cold advection behind the front continues. High temperatures will be nearly 20 degrees below mid/late April normal. The next system of interest emerges from the Rockies and moves toward the area on Thursday. By afternoon some convection is possible mainly across the northwest where modest returning moisture will meet with modest ascent from the shortwave trough. This shortwave will quickly lift northeast during the night with just some residual convection left across mainly the northeast third of the area where there is a weak isentropic ascent signal in model guidance. Medium range guidance has been inconsistent for the very end of the week into the weekend. Current indications are that a deep closed low will evolve over the Great Basin region on Friday and continue moving southeast toward new Mexico by early Saturday. Ridging to the east is quite amplified and mean meridional flow between the two across our area will result in the northward transport of deep moisture. Nevertheless, we will be on the western periphery of building southeast ridge and this will tend to limit chances of convection for our area during the day Friday. There is some uncerainty in how/when the necessary large scale forcing for convective development will move east. Medium range guidance is in decent agreement with ECMWF/EPS mean all slightly slower but more closed off/anomalous. GFS/GEFS camp is slightly quicker. In either case, as ascent spreads over an increasingly moist and conditionally unstable air mass, thunderstorms will development. PWAT values nearing or exceeding the 90th percentile and nearly maximum values for GEFS climatology (i.e., nearly the highest values the ensemble has forecast for this time of year) will contribute to the potential for heavy rainfall and potential for flooding. At least a brief period of anomalous integrated vapor transport seen in Ensemble Situational Awareness Tables also supports the heavy rain/flooding threat. Severe thunderstorms will be possible too although the trend toward more meridional mean flow and anomalous moisture may favor more of a heavy rain/flooding episode. Details on convective hazards will be refined as the event nears and mesoscale details are refined. BRB && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 49 54 42 70 / 40 20 10 10 Hobart OK 48 59 43 76 / 20 20 0 10 Wichita Falls TX 55 60 46 82 / 10 20 0 0 Gage OK 42 58 43 72 / 40 20 0 20 Ponca City OK 47 54 40 64 / 50 20 10 10 Durant OK 62 66 44 74 / 60 60 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 26/68/68
Hazardous weather outlook, Apr 25, 11:48 AM CDT, 9 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1148 AM CDT Tue Apr 25 2017 OKZ004>048-050>052-TXZ083>090-261700- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1148 AM CDT Tue Apr 25 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is an Enhanced Risk of severe thunderstorms late this afternoon and tonight across parts of Oklahoma. Location... The Enhanced Risk area is east of a line from Cushing to McLoud and Cromwell. A Slight Risk area surrounds the Enhanced Risk and is east of a line from Ponca City to Guthrie to Tuttle to Byars and Calvin. A Marginal Risk surrounds the Slight Risk area and is east of a Medford to Enid to Kingfisher to Lawton line and north of a Lawton to Comanche to Ardmore to Atoka line. Timing... After 7 pm this evening. Impacts... Large hail up to the size of golf balls. Damaging winds up to 70 mph. Isolated Tornadoes Discussion... Scattered strong to severe thunderstorms are expected to develop from southeast Kansas southwest into portions of north central and central Oklahoma by early this evening. These storms will be forming near a cold front that is expected to be located near the I-44 corridor. Large hail and damaging winds will be the primary hazards as storms move north of the boundary and become elevated. However, any storm that remains near or just ahead of the the cold front will have the potential to produce a tornado. This activity is expected to move east out of the area by late evening. Additional storm development is possible throughout the night tonight near the cold front as it moves east and southeast. Storms will most likely organize into lines as they move east or northeast and continue to have a large hail and damaging wind threat. Other isolated to scattered weaker non-severe thunderstorms are expected to occur across parts western north Texas and western and northwestern Oklahoma tonight. Gusty winds would be the main hazard with any of these storms. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the risk areas should prepare for severe weather operations tonight. .Heavy rainfall/flooding... Locally heavy rainfall and small scale flooding may be possible with thunderstorms tonight, mainly along and east of I-35. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Thunderstorms... There is a Marginal Risk of severe thunderstorms across parts of southeastern Oklahoma Wednesday morning where large hail and damaging wind gusts along with locally heavy rainfall may be possible. Thunderstorm chances will return to northern Oklahoma Thursday afternoon and night. No severe storms are expected Thursday afternoon and night. Severe thunderstorms will also be possible Friday afternoon through Saturday. All severe hazards will be possible Friday into Saturday. .Heavy Rainfall... Heavy rainfall and flooding will be possible Friday afternoon through Saturday from showers and thunderstorms. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. MBS/30
In the hours before
Local storm report, Apr 25, 9:04 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
904 PM CDT TUE APR 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 3 E CUSHING 35.98N 96.70W
04/25/2017 E1.50 INCH PAYNE OK EMERGENCY MNGR
&&
MADSpecial weather statement, Apr 25, 9:08 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
908 PM CDT TUE APR 25 2017
OKZ029-260245-
Cleveland OK-
908 PM CDT TUE APR 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR northeastern Cleveland County
Until 945 PM CDT...
AT 907 PM CDT, a strong thunderstorm was located over southeastern
Norman, moving northeast at 20 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3515 9720 3518 9739 3538 9732 3537 9714
3520 9714
TIME...MOT...LOC 0207Z 213DEG 18KT 3522 9727
BRBSpecial weather statement, Apr 25, 9:10 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
910 PM CDT TUE APR 25 2017
OKZ025-027>029-260230-
Grady OK-Oklahoma OK-Cleveland OK-McClain OK-
910 PM CDT TUE APR 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR eastern Grady...southwestern
Oklahoma...northwestern Cleveland and northwestern McClain Counties
Until 930 PM CDT...
AT 909 PM CDT, a strong thunderstorm was located near Newcastle,
moving northeast at 15 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3518 9763 3524 9774 3534 9768 3534 9767
3535 9767 3545 9761 3541 9748 3530 9740
TIME...MOT...LOC 0209Z 235DEG 13KT 3527 9762
BRBSpecial weather statement, Apr 25, 9:18 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
918 PM CDT TUE APR 25 2017
OKZ025-026-030-260245-
Oklahoma OK-Pottawatomie OK-Lincoln OK-
918 PM CDT TUE APR 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Oklahoma...
northwestern Pottawatomie and southwestern Lincoln Counties Until 945
PM CDT...
AT 915 PM CDT, a strong thunderstorm was located 4 miles east of
Stella, moving northeast at 25 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3522 9713 3523 9714 3537 9714 3538 9724
3559 9701 3538 9678
TIME...MOT...LOC 0215Z 235DEG 21KT 3532 9714
BRBSpecial weather statement, Apr 25, 9:19 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
919 PM CDT TUE APR 25 2017
OKZ025-260245-
Oklahoma OK-
919 PM CDT TUE APR 25 2017
...SIGNIFICANT WEATHER ADVISORY FOR northeastern Oklahoma County
Until 945 PM CDT...
AT 917 PM CDT, a strong thunderstorm was located over northeastern
Oklahoma City, moving northeast at 25 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3546 9738 3558 9749 3573 9732 3572 9714
3554 9714
TIME...MOT...LOC 0217Z 231DEG 21KT 3556 9736
BRBLocal storm report, Apr 25, 9:22 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
922 PM CDT TUE APR 25 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 2 SE MAYSVILLE 34.80N 97.39W
04/25/2017 E1.50 INCH GARVIN OK PUBLIC
&&
MADThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:00 PM CDT | Special Weather Statement | OUN | Payne | 30 min |
| Apr 25, 7:17 PM CDT | Special Weather Statement | OUN | Payne | 28 min |
| Apr 25, 7:29 PM CDT | Special Weather Statement | OUN | Cleveland | 31 min |
| Apr 25, 7:35 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma | 25 min |
| Apr 25, 7:59 PM CDT | Special Weather Statement | OUN | Lincoln | 31 min |
| Apr 25, 8:14 PM CDT | Special Weather Statement | OUN | Stephens | 31 min |
| Apr 25, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 38 min |
| Apr 25, 8:24 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 66 min |
| Apr 25, 8:49 PM CDT | Special Weather Statement | OUN | Cleveland | 26 min |
| Apr 25, 9:00 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 45 min |
| Apr 25, 9:03 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 10 min |
| Apr 25, 9:08 PM CDT | Special Weather Statement | OUN | Cleveland | 37 min |
| Apr 25, 9:10 PM CDT | Special Weather Statement | OUN | Cleveland | 20 min |
| Apr 25, 9:18 PM CDT | Special Weather Statement | OUN | Pottawatomie | 27 min |
| Apr 25, 9:19 PM CDT | Special Weather Statement | OUN | Oklahoma | 26 min |
| Apr 25, 9:35 PM CDT | Areal Flood Advisory | OUN | Oklahoma | 3 hr |
| Apr 25, 9:44 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 46 min |
| Apr 25, 9:48 PM CDT | Special Weather Statement | OUN | Oklahoma | 27 min |
| Apr 25, 9:52 PM CDT | Special Weather Statement | OUN | Lincoln | 23 min |
| Apr 25, 9:55 PM CDT | Severe Thunderstorm Warning | OUN | Grady | 38 min |
| Apr 25, 10:01 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 29 min |
| Apr 25, 10:03 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 27 min |
| Apr 25, 10:27 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 63 min |
| Apr 25, 10:28 PM CDT | Special Weather Statement | OUN | McClain | 32 min |
| Apr 25, 10:29 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland | 27 min |
| Apr 25, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain | 34 min |
| Apr 25, 10:43 PM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie | 32 min |
| Apr 25, 10:49 PM CDT | Tornado Warning | OUN | Hughes | 16 min |
| Apr 25, 11:02 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 43 min |
| Apr 25, 11:11 PM CDT | Severe Thunderstorm Warning | OUN | Seminole | 30 min |
| Apr 25, 11:31 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 44 min |
| Apr 25, 11:45 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 60 min |
| Apr 26, 12:45 AM CDT | Special Weather Statement | OUN | Hughes | 30 min |
| Apr 26, 1:10 AM CDT | Special Weather Statement | OUN | Hughes | 35 min |
| Apr 26, 3:34 AM CDT | Special Weather Statement | OUN | Coal | 26 min |
| Apr 26, 3:38 AM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes | 26 min |
| Apr 26, 4:46 AM CDT | Special Weather Statement | OUN | Coal | 44 min |
| Apr 26, 5:06 AM CDT | Special Weather Statement | OUN | Coal, Johnston, Love | 39 min |
| Apr 26, 5:40 AM CDT | Areal Flood Advisory | OUN | Atoka, Carter, Coal, Hughes, Johnston, Love and 3 more | 3 hr |
| Apr 26, 6:22 AM CDT | Special Weather Statement | OUN | Atoka | 38 min |
| Apr 26, 7:36 AM CDT | Special Weather Statement | OUN | Bryan | 24 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.